# SDR ASOA2012082102084

- Difficulty date: August 17, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 20,079 hours, 19,093 cycles
- Engine: Ge CF343B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Broken
- Location: Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE ISOLATOR BROKEN IN CARGO COMPATMENT AFT BULKHEAD LT SIDE BOTTOM.  R & R 1 BROKEN ISOLATOR IN CARGO COMPATMENT AFT BULKHEAD LEFT SIDE BOTTOM IAW SRM 51-42-13.
